# SDR 2000ZZZX594

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30723163
- Condition: Nicked
- Location: Hp Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH CURVIC NICKS AT FIR TREE AREA.  (X)
